12:43 pm - 05/16/2019

Losing period on paraguard

Hey all,

I’ve had a paraguard iud for roughly a year now, and my period has been changing over the past few months.

I’ve always had light periods, usually consisting of a light day, a slightly heavier day and a day of spotting. Over the past few months it’s been dwindling. This month I was a few days late and I’ve had 3 days of very light spotting, enough to notice when I use the restroom but not enough for even a liner.

I also use condoms in addition the iud for std prevention, but will take a pregnancy test for some peace of mind.

Anyone have similar experiences or maybe just some insight?

Thanks in advance!
nathskywalker 16th-May-2019 09:08 pm (UTC)
My period has changed a lit with the iud. In the beginning (while getting pff the pill), it was pretty light (3 days of light bleeding, barely any spotting) but i spot more nowadays (5 years later) or even spot a couple of days, then have to wait for a couple more days till the real bleeding comes. I definitely bleed more than when i was having hbc withdrawal bleedings. My period is about 4-5 light-to-medium days plus some spotting before and sometimes after. My cycle is pretty regular (35-37 days) but sometimes, for no apparent reason, i’ll be irregular or have a weird period every once in a while.

Yours honestly doesn't sound out of the ordinary to me.
way_too_random 16th-May-2019 09:30 pm (UTC)
Thank you for your reply! I’ve also considered that because I’ve been on hormonal birth control basically since I’ve started my period that maybe now that I’ve been off of it for 2 years I’m finally regulating to my body’s natural rhythm. I’ve just always had something dictating my bleeds so it’s new to me to have irregularities. Thanks for your input!
This page was loaded Aug 17th 2019, 3:22 pm GMT.